# SDR SWAA2022011251076

- Difficulty date: December 7, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HOR. STAB INSPAR RIB NO. 4 AT STAB STA 120.30 STIFFENER NO. 3 CRACKED ; / [01] CUT AND REMOVED THE DAMAGED FROM THE VERTICAL STIFFNER #3 AT R/H HORIZONTAL STAB INSPAR RIB #4 AS PER REF B737 SRM 55-10-09-2R-4.; [13] INSTALLED REPAIR PARTS AT RT HORIZONTAL STAB INSPAR RIB #4 AT STIFFNER #3 AS PER REF B737 SRM 55-10-09-2R-4 FIG 202.; [14] CUT AND REMOVED DAMAGE FROM THE WEB AT RT HORIZONTAL STAB INSPAR RIB #4 AS PER REF B737 SRM 55-10-09-2R-4; PERFORMED NDT INSPECTION AT RIB #4; INSTALLED REPAIR PARTS AT RIB #4 STIFFNER #3 AS PER REF B737 SRM 55-10-09-2R-4.; [15] VERIFIED STEPS 13 AND 14
